Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Applications of Grassmann's Extensive Algebra

Professor Clifford
American Journal of Mathematics
Vol. 1, No. 4 (1878), pp. 350-358
DOI: 10.2307/2369379
Stable URL: http://www.jstor.org/stable/2369379
Page Count: 9
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.